Skip to content

Non-Tightness in Class Theory and Second-Order Arithmetic

FREIRE, A. R., & WILLIAMS, K. J. (2025). Non-Tightness in Class Theory and Second-Order Arithmetic. Journal of Symbolic Logic, 90(2), 627-654.

Type
Journal article
Intellectual base
Primary research
Year
2025
Volume
90
Issue
2
Pages
627-654
DOI
10.1017/jsl.2023.38
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/jsl.2023.38

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:b08d4c5c854d · see in the full table